Multiple solutions for some Dirichlet problems with nonlocal terms

Tom 105 / 2012

Filippo Cammaroto, Francesca Faraci Annales Polonici Mathematici 105 (2012), 31-42 MSC: Primary 35J20. DOI: 10.4064/ap105-1-4

Streszczenie

We deal with some Dirichlet problems involving a nonlocal term. The existence of two nonzero, nonnegative solutions is achieved by applying a recent result by Ricceri.

Autorzy

  • Filippo CammarotoDipartimento di Matematica
    Università di Messina
    Messina, Italia
    e-mail
  • Francesca FaraciDipartimento di Matematica e Informatica
    Università di Catania
    Catania, Italia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek